# SDR NSVA02011

- Difficulty date: May 2, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N119CJ
- Make and model: Beech 1900C
- Aircraft serial: UC19
- System (JASC): 5260 · Entrance Stairs
- Part: Control Cable
- Part number: 1145140309106
- Condition: Out Of Rig
- Location: Airstair Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - CREW REPORTED THAT THE AIRSTAIR DOOR WOULD NOT LOCK.  SECURED AIRSTAIR DOOR TO LOCKED POSITION FOR FERRY FLIGHT.  SFP ISSUED TO FERRY AIRCRAFT FROM BOS TO HYA.  HYA MAINTENANCE RIGGED THE AIRSTAIR DOOR CABLE IAW BMM 52-10-00, OPERATIONAL CHECK WAS SATISFACTORY.  (M)
